MAUDE Adverse Event Report: MULTIX FUSION; STATIONARY X-RAY SYSTEM

MULTIX FUSION; STATIONARY X-RAY SYSTEM
Model Number 10746665
Medical Device Problem Codes Mechanical Problem (1384); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to post-market surveillance data for multix fusion, siemens is not aware of any similar occurrences in the field.The user was instructed to stop the device use until repairs.According to the provided information, siemens local service engineer visited the concerned site and lifted the two 3d stand wheels back onto the rails; he re-installed and tightly secured the end stoppers including the front transverse cover.The system was returned to the customer fully functional.Siemens is conducting an investigation of the reported event.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
During a service call, siemens became aware of an event occurred on the multix fusion unit.The incident occurred with the transverse carriage.When the user moved the 3d stand transversely to align the tube to a wall stand, the front cover on the transverse carriage fell down to the floor with two end stoppers and the two of the 3d stand wheels ran off the rails track.This resulted in the 3d stand being stuck with no further movement possible.There are no injuries attributed to the event.The reported incident occurred in (b)(6).
 
Additional Manufacturer Narrative
Siemens completed investigation of the reported issue.It was determined that the root cause of the reported event is improper system installation caused by individual workmanship error.No further activities are necessary to the overall installed base.To improve awareness of the mandatory step during system installation in order to avoid similar issues in the future, the installation instructions and maintenance docs will be optimized according to siemens internal change process.

Brand Name
MULTIX FUSION
Common Device Name
STATIONARY X-RAY SYSTEM
MDR Report Key11575289
Report Number3004754211-2021-70617
Device Sequence Number4266387
Product Code KPR
UDI-Device Identifier04056869019888
UDI-Public04056869019888
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K121513
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10746665
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/02/2021
Supplement Date Received by Manufacturer05/24/2021
Initial Report FDA Received Date03/26/2021
Supplement Report FDA Received Date05/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;